Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 108, Issue 1  


An Approach to the Solution of the Initial Boundary-Value Problem for Systems of Fourth-Order Hyperbolic Equations
A. T. Assanova, Zh. S. Tokmurzin
3
Lie Algebras of Heat Operators in a Nonholonomic Frame
V. M. Buchstaber, E. Yu. Bunkova
17
$\mathrm P=\mathrm W$ Phenomena
L. Katzarkov, V. V. Przyjalkowski, A. Harder
33
Andronov–Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients
S. A. Kashchenko, D. O. Loginov
47
Variational Inequalities and Analogs of the Hopf Theorems
V. S. Klimov
64
Approximation of a Multivalued Solution of the Hamilton–Jacobi Equation
E. A. Kolpakova
81
New Estimate for Kloosterman Sums with Primes
M. A. Korolev, M. E. Changa
94
Lattice of Definability in the Order of Rational Numbers
An. A. Muchnik, A. L. Semenov
102
On Hamiltonian Minimality of Isotropic Nonhomogeneous Tori in $\mathbb{H}^n$ and $\mathbb C\mathrm P^{2n+1}$
M. A. Ovcharenko
119
On the Question of Definability of Homogeneously Decomposable Torsion-Free Abelian Groups by Their Homomorphism Groups and Endomorphism Rings
T. A. Pushkova, A. M. Sebel'din
130
Solvability of a Mixed Problem with Nonlinear Boundary Condition for a One-Dimensional Semilinear Wave Equation
S. S. Kharibegashvili, O. M. Dzhokhadze
137

Brief Communications
Decomposing a Matrix into Two Submatrices with Extremely Small Operator Norm
I. V. Limonova
153

Papers published in the English version of the journal
Weak Asymptotics Method Approach to the Problem of $\delta$-Shock Wave Interactions
V. G. Danilov
29–38
On Certain Automorphism Groups of Finitely Generated Groups
Sandeep Singh
142–145
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021